International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 28 |Article ID 496973 | https://doi.org/10.1155/S0161171201006718

Alain Bretto, Enzo Maria Li Marzi, "Mathematical morphology and poset geometry", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 496973, 7 pages, 2001. https://doi.org/10.1155/S0161171201006718

Mathematical morphology and poset geometry

Received16 Feb 2001

Abstract

The aim of this paper is to characterize morphological convex geometries (resp., antimatroids). We define these two structures by using closure operators, and kernel operators. We show that these convex geometries are equivalent to poset geometries.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views118
Downloads592
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.